# SDR DLM88950580

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Te Skin
- Part number: 5955545503
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RUDDER TAB WAS FOUND WITH 2 CRACKS ON THE TRAILING EDGE.  ONE WAS 7 INCHES LONG AT 30 INCHES FROM THE TOP, THE OTHER WAS 2 INCHES LONG AT 3 INCHES FROM THE BOTTOM.  REPAIRED CRACKS PER SRM 51-70-1A, NR 18 1A NR 18.
